# SDR ALGA20160307001

- Difficulty date: February 24, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N9YELL
- Make and model: Agusta AW139
- Aircraft serial: 41363
- Aircraft time: 1,897 hours
- Engine: Pwc PT6C67C
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 3G5350A00135
- Part serial: AV11244
- Condition: Debonded
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION FOLLOWING A HUMS RED TRDS INDICATION & A SHARP RISE NOTED ON TRDS FSA S001A7 AT CRUISE.  DARF BR-WH-021 INSPECTIONS REVEALED DE-BONDED SKIN UNDER THE SUPPORT STRUCTURE FOR THE TRDS BEARING.  CURRENTLY WAITING FOR A REPLY FROM ENGINEERING.
